# SDR AALA20140518027

- Difficulty date: May 18, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 93,634 hours, 14,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR, EMERGENCY LIGHT AT LOWER FWD CORNER INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LOWER FWD CORNER AT RT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
